An Euler scheme for stochastic delay differential equations on unbounded domains: pathwise convergence


Akhtari, Bahareh ; Babolian, Esmail ; Neuenkirch, Andreas


DOI: https://doi.org/10.3934/dcdsb.2015.20.23
URL: http://www.aimsciences.org/journals/displayArticle...
Additional URL: https://www.researchgate.net/publication/280982054...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Discrete and Continuous Dynamical Systems : DCDS, Series B
Volume: 20
Issue number: 1
Page range: 23-38
Place of publication: Springfield, Mo.
Publishing house: American Inst. of Mathematical Sciences
ISSN: 1531-3492 , 1553-524X
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Akhtari, Bahareh ; Babolian, Esmail ; Neuenkirch, Andreas (2015) An Euler scheme for stochastic delay differential equations on unbounded domains: pathwise convergence. Discrete and Continuous Dynamical Systems : DCDS, Series B Springfield, Mo. 20 1 23-38 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item